# SDR ASOA201805217088

- Difficulty date: May 21, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N14905
- Make and model: Emb EMB-145LR
- Aircraft serial: 145476
- Aircraft time: 40,039 hours, 30,664 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Bushing
- Part number: 12020808509
- Part serial: 14500930
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER 1 CENTER LOWER UPPER HINGE HAT BUSHINGS WORN.   REMOVED AND REPLACED BOTH HAT BUSHINGS ON RUDDER 1 LOWER CENTER HINGE FITTING, UPPER LUG IAW ETD 2018-145-055988.
